search
for
 About Bioline  All Journals  Testimonials  Membership  News  Donations


Journal of Applied Sciences and Environmental Management
World Bank assisted National Agricultural Research Project (NARP) - University of Port Harcourt
ISSN: 1119-8362
Vol. 19, No. 4, 2015, pp. 665-669
Bioline Code: ja15084
Full paper language: English
Document type: Research Article
Document available free of charge

Journal of Applied Sciences and Environmental Management, Vol. 19, No. 4, 2015, pp. 665-669

 en Local Stability Analysis of an Infection-Age Mathematical Model for Tuberculosis Disease Dynamics
ASHEZUA, T. T.; AKINWANDE, N. I.; ABDULRAHMAN, S.; OLAYIWOLA, R. O. & KUTA, F. A.

Abstract

An infection age structured mathematical model for tuberculosis disease dynamics is investigated in this paper. The infectious population is structured according to time and age of infection. An explicit formula for the basic reproductive number, R0 of the model is obtained. We showed that the disease-free equilibrium (DFE) state is locally asymptotically stable if R0 < 1 and unstable if otherwise. This simply means that tuberculosis could be controlled in a population when the basic reproduction number is less than unity.

Keywords
Basic reproduction number; Infection-age; Local Stability; Tuberculosis

 
© Copyright 2015 - Journal of Applied Sciences and Environmental Management

Home Faq Resources Email Bioline
© Bioline International, 1989 - 2017, Site last up-dated on 16-Oct-2017.
Site created and maintained by the Reference Center on Environmental Information, CRIA, Brazil
System hosted by the Internet Data Center of Rede Nacional de Ensino e Pesquisa, RNP, Brazil